MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-022-47-3509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately 3 months post op the initial tka, this 53 y/o female patient was experiencing increased pain and stiffness.The case report form indicates this event is possibly related to devices and unlikely related procedure.This event report was received through clinical data collection activities.Action taken: medication.X-rays.Follow up in four months per doctor's instructions.
 
Additional Manufacturer Narrative
Concomitant medical products: 02-020-14-0235 - truliant cr por fem cr por left sz 3.5 sn: (b)(4), 02-022-55-3525 - truliant por tib tray size 3.5f/2.5t sn: (b)(4), 200-07-32 - advanced patella 32mm 3 peg implant sn: (b)(4),.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately 3 months post op the initial left tka for primary osteoarthritis, this 53 y/o obese female patient was experiencing increased pain and stiffness.The case report form indicates this event is possibly related to devices and unlikely related procedure.Action taken: medication.X-rays.Follow up in four months per doctor's instructions.Follow up was on (b)(6) 2022; action taken: none; outcome: resolved.This event report was received through clinical data collection activities.No additional information was provided.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported by the exactech knee replacement study, approximately 3 months post op the initial left tka for primary osteoarthritis, this 53 y/o obese female patient was experiencing increased pain and stiffness.The case report form indicates this event is possibly related to devices and unlikely related procedure.Action taken: medication.X-rays.Follow up in four months per doctor's instructions.Follow up was on (b)(6) 2022; action taken: none; outcome: resolved.This event report was received through clinical data collection activities.No additional information was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from initial report-suspect device unknown), d8, g4 (remove 501k from initial report-unknown), h2, h3, h4 (remove manufacture date from initial report-unknown), h6 clinical code, health impact code, type of investigation, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15391196
Report Number1038671-2022-01075
Device Sequence Number6198541
Product Code JWH
UDI-Device Identifier10885862306425
UDI-Public10885862306425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model Number02-022-47-3509
Device Catalogue Number02-022-47-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer10/10/2022
01/15/2026
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/27/2022
01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite